Has anyone heard of vertigo being associated with menopause? I have had hearing tests, test to try to start the vertigo, a CT and MRI both clear. My vertigo starts almost exactly the same time as my menstrual cycle. The vertigo is severe, I have severe nausea and once it is over which the nausea last about 12 hours and the dizziness can last up to 5 days. Any information would be great I am at wits end.
Hello~yes, vertigo can most certainly be caused by menopause, perimenopause and also having your period. When our hormones fluctuate, they can throw our bodies into a tail spin, and this in turn can cause all kinds of problems, no fun for sure.
Have you discussed this with your gyn? I would also suggest a good, bio-identical progesterone cream. Bio-identical means the same as our body makes and it is very safe. You can get the cream at any health food store or on line. There are many good ones on the market, but the ones I like the best are yam based, there are some that are soy based, but, some folks, like myself, are allergic to soy. Make sure the jar says "pharmaceutical grade progesterone" I think this will help and it will help with our menopausal symptoms too.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.